Name | 8 | ||
Journal | Eurasian Journal of Mathematical Theory and Computer Sciences | ||
Volume Number | 4 | ||
Published At | 01/09/2024 | ||
Pages | 19 | ||
Issue Number | 8 | ||
Total number | |||
File |
The full name of the article | Language | Pages | View count | Read count |
---|---|---|---|---|
KÓP AǴZALILAR SAQIYNASIN DÚZIWDIŃ BAZIBIR USILLARI Eurasian Journal of Mathematical Theory and Computer Sciences |
Qoraqalpoq | 7-10 | 106 | 106 |
SYSTEMATIC APPROACH TO PROVIDING INFORMATION SECURITY OF A CREDIT ORGANIZATION Eurasian Journal of Mathematical Theory and Computer Sciences |
Ingliz | 11-14 | 94 | 94 |
PROBLEMS OF PROVIDING INFORMATION SECURITY OF THE CREDIT ORGANIZATION Eurasian Journal of Mathematical Theory and Computer Sciences |
Ingliz | 15-19 | 87 | 87 |